# SDR JGVR20210319002

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 13,033 hours, 8,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE EXISTING EMERGENCY EXIT DOOR AND FOUND CORROSION ON THE DOOR AROUND THE CONTOUR RINGS. REMOVED THE CONTOUR RINGS FROM THE DOOR AND FOUND ADDITIONAL CORROSION. REPLACED CORRODED EMERGENCY EXIT DOOR WITH A NEW DOOR TEXTRON P/N 6911251-200.
